# SDR 06FDEA03709

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 37,222 hours, 16,540 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fcu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DISPATCHING W/NR 6 SPOILERS INOP DURING  PUSHBACK, THE NR 2 AND NR 3 SPOILERS FAULTED AT CRUISE.  AFTER 1 MINUTE, ATTEMPTED RESET WITH NO CHANGE CONTINUED W/NR'S 2, 3, 6, 7 INOP ALL SWITCHES REMAINED OFF.  PER TSM 27-61-00 RECORDED FAULTS FROM EFCU 1 "C2'2'" EFCU2 "M1 '1'".  OPERATED SPOILERS  WAS ABLE TO RESET FAULTS ON SPOILERS NR 2 AND NR 3 AND ALSO RESET FAULT "C2'2'" ON EFCU 2.  REMOVED AND REPLACED EFCU IAW MM 27-61-34-4.
